# SDR CALA0000192

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Bs 514
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TRANSITION ANGLE ATTACH BRACKET BROKEN AT FS 514, LONGERON 23L.  THE BRACKET WAS REMOVED AND A NEW BRACKET WAS INSTALLED IAW SRM 51-10-04, 51-10-02, 51-10-03, AND 51-30-01.
